H. Zou, T. Hastie, and R. Tibshirani, On the ???degrees of freedom??? of the lasso, The Annals of Statistics, vol.35, issue.5, pp.2173-2192, 2007.
DOI : 10.1214/009053607000000127

C. Dossal, M. Kachour, J. Fadili, G. Peyré, and C. Chesneau, The degrees of freedom of penalized ? 1 minimization, " to appear in Statistica Sinica, 2012.

B. Efron, How Biased is the Apparent Error Rate of a Prediction Rule?, Journal of the American Statistical Association, vol.39, issue.394, pp.461-470, 1986.
DOI : 10.1080/01621459.1986.10478291